Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 635898, 7 pages
http://dx.doi.org/10.1155/2014/635898
Research Article

Fuzzy Optimization of Option Pricing Model and Its Application in Land Expropriation

College of Economics and Business Administration, Chongqing University, Chongqing 400044, China

Received 11 April 2014; Accepted 8 June 2014; Published 17 July 2014

Academic Editor: Jian-Wen Peng

Copyright © 2014 Aimin Heng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aimin Heng, Qian Chen, and Yingshuang Tan, “Fuzzy Optimization of Option Pricing Model and Its Application in Land Expropriation,” Journal of Applied Mathematics, vol. 2014, Article ID 635898, 7 pages, 2014. https://doi.org/10.1155/2014/635898.